Extreme Pain After Taking Vitamin D
For some time now I have been under extreme stress. Sick mother and husband and other things. Started out with fatigue and stomach issues...diarrhea, bloating and nausea. Thought it would get better with some down time but it has gotten worse. Anxiety attacks, depression, muscle and bone pain. Exhausted and headaches.
Went to my doc and she did blood work but diagnosed anxiety aND suggested a counselor. My blood work came back normal...tsh was 3.5 and vitamin d was 15.3. She said this was ok for tsh but I read that that is actually hypothyroid. She said I needed a d supplement but that it wasn't bad. She prescribed 50000iu of d2 once a week for 12 weeks. I took the first one and thought I was going to die. Everything got worse. Including the and especially the pain.
However I started getting cramping in the muscles around my sides and back and calves. Leg muscles feel on the verge of a cramp all the time. I talked to her and she said it was just my anxiety and I really needed an anti depressant. So I took the next weekly dose and it was horrible. Bad pain and anxiety and can't sleep and nausea. Is this supposed to be the case after taking d or is it really all in my head. The pain feels real to me but doc won't listen. Says she doesn't want to see me again til I have seen a counselor.
Thanks for any help at all.